# SDR 9505442768

- Difficulty date: April 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21741
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: A4016910021
- Condition: Failed
- Location: Flight Deck
- Part time: 12,725 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE CLIMB, CAPTAIN'S AIRSPEED, ALTIMETER AND STANDBY ALTIMETER WERE UNRELIABLE.  FLIGHT DIVERTED TO DLH WITHOUT FURTHER INCIDENT.  MAINTENANCE FERRIED AIRCRAFT TO MSP FOR REPAIR.  MAINTENANCE FOUND A LEAK IN CAPTAIN'S STATIC SYSTEM AT STANDBY ALTIMETER.  REPLACED THE STANDBY ALTIMETER AND DAMAGED FITTING.  LEAK AND OPERATIONAL CHECK NORMAL.
